Psycho-Babble Medication Thread 1095340

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Restless and sad. What to do?

Posted by phidippus on October 8, 2017, at 19:56:39

I'm restless and sad all the time-concentration is not what it should be either. I was thinking of adding Trintellix. Just a small dose...Anybody have input?

Lithium 900 mg
Vyvanse 60 mg
Invega 6 mg
Xanax 1 mg PRN

Eric

 

Re: Restless and sad. What to do?

Posted by rjlockhart37 on October 9, 2017, at 13:09:07

In reply to Restless and sad. What to do?, posted by phidippus on October 8, 2017, at 19:56:39

you might, for somewhere i read tillitex is a bit sedating, for anxiety, you could add it....this is a study on trintillex on anxiety
http://www.focuswish.com/brintellix-for-anxiety/

i would just randomly say, Prozac for mood, it's older med now, but i've taken it and seen good benefits on mood, but it's not sedating.....slightly activating

 

Re: Restless and sad. What to do? phidippus

Posted by beckett2 on October 9, 2017, at 16:38:17

In reply to Restless and sad. What to do?, posted by phidippus on October 8, 2017, at 19:56:39

Hi Eric, I like Trintellix. Have you tried it? You're taking a relatively low amount of medication (I recall you took more at one point?), but I'll let the resident chemists weigh in :)

PS sorry to hear about the restlessness, sadness. Could it be seasonal? Then a lightbox might be a great addition. Except you have BPl-- so maybe not.

 

Re: Restless and sad. What to do?

Posted by porkpiehat on October 10, 2017, at 20:46:53

In reply to Re: Restless and sad. What to do? phidippus, posted by beckett2 on October 9, 2017, at 16:38:17

I did not like brintellix personally. It helped cognitively but increased my apathy significantly. YMMV

 

Re: Restless and sad. What to do?

Posted by Christ_empowered on October 12, 2017, at 9:24:39

In reply to Restless and sad. What to do?, posted by phidippus on October 8, 2017, at 19:56:39

hi. i don't understand invega dosing, but lithium+ a tranquilizer can sometimes lead to more problems (apathy, concentration difficulties, eps, akathisia, higher rates of TD, etc.) than taking either 1 alone. of course, the combination seems to be fairly common in bipolar I, so...maybe a different tranquilizer? my 1st thought would be abilify or one of the newer D2 partial agonists, in part because that would probably reduce the risk of significant prolactin elevation.

celexa helped me considerably w/ agitation, restlessness, and depression, combined w/ abilify. maybe that or lexapro?

hope things get better for you.

 

Re: Restless and sad. What to do?

Posted by Lamdage22 on November 24, 2017, at 13:22:01

In reply to Restless and sad. What to do?, posted by phidippus on October 8, 2017, at 19:56:39

I would think of removing stuff instead of adding.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.